RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 173–174 (Mi umn2235)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Lifting idempotents in algebraic algebras over Hensel valuation rings

N. I. Dubrovin


Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 137–138

Bibliographic databases:

MSC: 17C27, 13J15
Received: 15.04.1986

Citation: N. I. Dubrovin, “Lifting idempotents in algebraic algebras over Hensel valuation rings”, Uspekhi Mat. Nauk, 41:5(251) (1986), 173–174; Russian Math. Surveys, 41:5 (1986), 137–138

Citation in format AMSBIB
\Bibitem{Dub86}
\by N.~I.~Dubrovin
\paper Lifting idempotents in algebraic algebras over Hensel valuation rings
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn2235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878338}
\zmath{https://zbmath.org/?q=an:0699.16016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..137D}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 137--138
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900013}


Linking options:
  • http://mi.mathnet.ru/eng/umn2235
  • http://mi.mathnet.ru/eng/umn/v41/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Michael F. Siddoway, “On endomorphism rings of modules over henselian rings1”, Communications in Algebra, 18:5 (1990), 1323  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:129
    Full text:57
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019